| Model Number |
H74939032404080 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and mildly calcified cephalic vein.A 4.0mmx40mmx80cm (4f) sterling balloon was advanced for dilation.However, during the second inflation at 14 atmospheres for 60 seconds, the balloon ruptured.The device was removed and the procedure was completed with a different device.No complications were reported, and the patient was in good condition post-procedure.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.E1 - initial reporter address 1: (b)(6).
Event or Problem Description